Alert archive / Florida / Small Craft Advisories in 2014

Small Craft Advisory 7, NWS Miami, FL

January 23, 2014

NWS Miami, FL issued this small craft advisory at Jan 23, 2014, 10:01 PM EST. It took effect at Jan 24, 2014, 7:00 AM EST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jan 23, 2014, 10:01 PM EST (03:01 UTC)
In effect from
Jan 24, 2014, 7:00 AM EST
Expired
Jan 25, 2014, 1:00 AM EST
In force
18 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

720 
WHUS72 KMFL 240301
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1001 PM EST THU JAN 23 2014

AMZ610-650-651-670-671-241800-
/O.NEW.KMFL.SC.Y.0007.140124T1200Z-140125T0000Z/
LAKE OKEECHOBEE-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
1001 PM EST THU JAN 23 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM EST FRIDAY. 

* WINDS AND WAVES: WINDS WILL INCREASE TO AROUND 20 KNOTS ACROSS THE
  MARINE AREA FRIDAY MORNING IN THE WAKE OF A COLD FRONT. SEAS
  WILL PEAK AROUND 7 FEET...THEN GRADUALLY SUBSIDE THROUGH THE
  WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ676-241800-
/O.NEW.KMFL.SC.Y.0007.140124T1200Z-140124T1800Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1001 PM EST THU JAN 23 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 1 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 1 PM EST FRIDAY. 

* WINDS AND WAVES: WINDS WILL INCREASE TO AROUND 20 KNOTS ACROSS THE
  MARINE AREA FRIDAY MORNING IN THE WAKE OF A COLD FRONT. SEAS
  WILL PEAK IN THE 3 TO 6 FOOT RANGE THROUGH THIS TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
3 follow-up statements
505 
WHUS72 KMFL 240914
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
414 AM EST FRI JAN 24 2014

AMZ630-GMZ656-657-250000-
/O.EXA.KMFL.SC.Y.0007.140124T1200Z-140125T0000Z/
BISCAYNE BAY-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
414 AM EST FRI JAN 24 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS EXTENDED THE SMALL
CRAFT ADVISORY...WHICH IS IN NOW EFFECT UNTIL 7 PM EST THIS
EVENING.

* WINDS AND WAVES: WINDS WILL INCREASE TO AROUND 20 KNOTS ACROSS
  THE MARINE AREA THIS MORNING IN THE WAKE OF A COLD FRONT AND
  WILL CONTINUE THROUGH THIS AFTERNOON. SEAS IN THE GULF WATERS
  WILL BE 3 TO 5 FEET TODAY...THEN GRADUALLY SUBSIDE THROUGH THE
  WEEKEND.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ676-250000-
/O.EXT.KMFL.SC.Y.0007.140124T1200Z-140125T0000Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
414 AM EST FRI JAN 24 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND WAVES: WINDS WILL INCREASE TO AROUND 20 KNOTS ACROSS
  THE MARINE AREA THIS MORNING IN THE WAKE OF A COLD FRONT AND WILL
  CONTINUE THROUGH THE AFTERNOON HOURS. SEAS WILL PEAK IN THE 4 TO
  6 FOOT RANGE THROUGH THIS TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-650-651-670-671-250000-
/O.CON.KMFL.SC.Y.0007.140124T1200Z-140125T0000Z/
LAKE OKEECHOBEE-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
414 AM EST FRI JAN 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND WAVES: WINDS WILL INCREASE TO AROUND 20 KNOTS ACROSS
  THE MARINE AREA THIS MORNING IN THE WAKE OF A COLD FRONT AND
  WILL CONTINUE THROUGH THIS AFTERNOON. SEAS IN THE ATLANTIC
  WATERS WILL PEAK AROUND 8 FEET...THEN GRADUALLY SUBSIDE THROUGH
  THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
499 
WHUS72 KMFL 242001
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
301 PM EST FRI JAN 24 2014

AMZ610-630-GMZ656-657-676-242115-
/O.CAN.KMFL.SC.Y.0007.000000T0000Z-140125T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
301 PM EST FRI JAN 24 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE FALLEN BELOW 20 KNOTS AND WILL CONTINUE TO SUBSIDE AS
HIGH PRESSURE BUILDS OVER THE REGION.

$$

AMZ650-651-670-671-250600-
/O.EXT.KMFL.SC.Y.0007.000000T0000Z-140125T0600Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
301 PM EST FRI JAN 24 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EST
SATURDAY. 

* WINDS AND WAVES: NORTHEAST WINDS AROUND 20 KNOTS WILL SUBSIDE
  TO AROUND 15 KNOTS TONIGHT. SEAS 6 TO 8 FEET WILL SLOWLY SUBSIDE
  BELOW 7 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
600 
WHUS72 KMFL 250540
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1240 AM EST SAT JAN 25 2014

AMZ650-651-670-671-250645-
/O.EXP.KMFL.SC.Y.0007.000000T0000Z-140125T0600Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
1240 AM EST SAT JAN 25 2014

...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 AM EST EARLY THIS
MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 1 AM EST EARLY THIS
MORNING. 

$$


HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 23, 6:50 PM EST, 3 hours 11 minutes earlier.

Area forecast discussion, Jan 23, 6:50 PM EST, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
650 PM EST THU JAN 23 2014

.AVIATION...

A MAINLY DRY FRONT WILL PASS INTO THE REGION LATE TONIGHT INTO
FRIDAY. VFR CONDITIONS ARE EXPECTED THROUGH THIS EVENING AND
THROUGH EARLY FRIDAY MORNING. REGIONAL WINDS EXPECTED TO BECOME
NORTH NORTHWESTERLY AND LIGHT AROUND 07Z-10Z THEN BECOMING NORTH
NORTHEAST AND INCREASING TO THE 10 TO 12 KNOT RANGE LATE MORNING ON
FRIDAY.

60

&&

.PREV DISCUSSION... /ISSUED 304 PM EST THU JAN 23 2014/

DISCUSSION...
A LIGHT NORTHEAST FLOW HAS DEVELOPED ACROSS SOUTH FLORIDA THIS
AFTERNOON. A VERY NICE DAY HAS ENSUED WITH TEMPERATURES
REBOUNDING INTO THE 60S TO LOWER 70S. STRONG HIGH PRESSURE OVER
THE MIDDLE OF THE NATION WILL PUSH SOUTH INTO NORTHERN TEXAS
TONIGHT. A COLD FRONT MOVING INTO NORTH FLORIDA TO THE LAKE REGION
LATE TONIGHT AND THROUGH THE REST OF SOUTH FLORIDA DURING THE DAY
ON FRIDAY. DEWPOINTS WILL CONTINUE TO INCREASE THROUGH THE EVENING
HOURS AHEAD OF THE FRONT. TEMPERATURES TONIGHT ARE FORECAST TO BE
WARMER THAN LAST NIGHT. HOWEVER...TEMPS WILL STALL FALL INTO THE
UPPER 30S ACROSS THE NORTHWEST INTERIOR. WINDS ARE FORECAST TO
INCREASE NEAR DAYBREAK AS WELL...AND WIND CHILLS COULD FALL INTO
THE LOW 30S ACROSS PORTIONS OF GLADES AND HENDRY COUNTIES. WITH
THE UNCERTAINTIES...WILL NOT ISSUE A WIND CHILL ADVISORY AT THIS
TIME.

A SHORTWAVE IS FORECAST TO ROTATE AROUND THE BASE OF THE UPPER
TROUGH TONIGHT...AND LOW/MID LEVEL MOISTURE IS FORECAST TO
INCREASE. SO ALTHOUGH HIGH PRESSURE IS FORECAST BE CENTERED ACROSS
CENTRAL FLORIDA ON SATURDAY...TEMPERATURES ARE FORECAST TO BE VERY
SIMILAR TO FRIDAY MORNING. WITH THE LIGHT WINDS...PATCHY FROST IS
POSSIBLE ACROSS THE NORTHWEST INTERIOR.

LATE THIS WEEKEND ANOTHER HIGH PRESSURE WILL WORK SOUTH INTO SOUTH
FLORIDA FROM THE NORTH...AS A SECONDARY COLD FRONT WORKS INTO
NORTH FLORIDA FROM THE NORTHERN PLAIN STATES. THIS WILL ALLOW FOR
THE STEERING FLOW OVER SOUTH FLORIDA TO BE LIGHT LATE THIS WEEKEND
ALLOWING FOR THE TEMPERATURES TO WARM BACK UP TO NEAR NORMAL
CONDITIONS FOR THIS TIME OF YEAR...WHILE KEEPING THE WEATHER DRY
OVER SOUTH FLORIDA.

A WEAK AREA OF LOW PRESSURE WILL DEVELOP ACROSS THE NORTHEAST GULF
AND THEN QUICKLY MOVE NORTHEAST. A COLD FRONT WILL REMAIN ACROSS
NORTHERN FLORIDA ON MONDAY. STRONG HIGH PRESSURE WILL BUILD SOUTH
FROM THE NORTHERN PLAINS AND THE FRONT WILL PUSH SOUTH TUESDAY AND
WEDNESDAY. A CHANCE OF SHOWERS ARE POSSIBLE ON TUESDAY. COLDER
TEMPERATURES THEN RETURN ON WEDNESDAY AND THURSDAY.

AVIATION...
WEAK HIGH PRESSURE TODAY WILL KEEP VFR CONDITIONS INTO TONIGHT.
WINDS WILL SHIFT TO THE NORTHEAST EARLY THIS AFTERNOON, THEN GO
LIGHT AND VARIABLE IN THE EVENING.

TONIGHT, A COLD FRONT WILL MOVE ACROSS SOUTH FLORIDA, MAINLY IN
THE EARLY MORNING HOURS TO AROUND SUNRISE. EXPECT VFR CONDITIONS,
ALTHOUGH CLOUD COVER IS EXPECTED TO BECOME BKN WITH CIGS AROUND 5K
FEET. WINDS WILL SHIFT TO THE NORTHWEST BEHIND THE FRONT AT 5 TO
10 KTS. THEY WILL INCREASE TOMORROW TO 10 TO 15 KTS IN THE MID
MORNING. VFR CONDITIONS ARE EXPECTED TOMORROW AS WELL, WITH SKIES
BECOMING SCT AT 15-20K FEET.

MARINE...
LIGHT NORTH TO NORTHEAST WILL CONTINUE TONIGHT. THE WINDS WILL
THEN SWING TO A NORTHWEST DIRECTION ON FRIDAY AND RAPIDLY INCREASE
TO AROUND 20 KNOTS BEHIND THE PASSAGE OF A COLD FRONT. THIS WILL
ALLOW FOR THE SEAS TO REMAIN BELOW 5 FEET TODAY INTO TONIGHT IN
BOTH THE ATLANTIC AND GULF WATERS OF SOUTH FLORIDA. HOWEVER...THE
SEAS WILL THEN RAPIDLY BUILD UP TO 8 FEET IN THE ATLANTIC WATERS
ON FRIDAY AND UP TO 6 FEET IN THE OFFSHORE GULF WATERS OF SOUTH
FLORIDA.

THE WINDS WILL THEN DECREASE EARLY THIS WEEKEND AND SHOULD BE
LIGHT AND VARIABLE BY LATE THIS WEEKEND...AS HIGH PRESSURE BUILDS
INTO THE AREA FROM THE NORTH. THIS WILL ALLOW FOR THE SEAS TO
SUBSIDE TO 2 FEET OR LESS BY LATE THIS WEEKEND.

FIRE WEATHER...
RELATIVE HUMIDITY VALUES THIS AFTERNOON HAVE FALLEN TO 25-30
PERCENT ACROSS THE WESTERN HALF OF THE REGION. MINIMUM RH VALUES
ON FRIDAY ARE FORECAST TO BE 25-35 PERCENT ACROSS THE NORTHWEST
INTERIOR ONCE AGAIN. HOWEVER...WINDS WILL BE AROUND 10 MPH.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  52  68  45  71 / 0 -  0 0
FORT LAUDERDALE  54  70  53  72 / 0 -  0 0
MIAMI            55  70  54  73 / 0 -  0 0
NAPLES           45  66  44  68 / 0 0 0 0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...85/AG
AVIATION/RADAR...60/BD
Hazardous weather outlook, Jan 23, 8:55 AM EST, 13 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
855 AM EST THU JAN 23 2014

FLZ063-066>075-241400-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-
855 AM EST THU JAN 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

TEMPERATURES: TEMPERATURES WILL BE SOMEWHAT WARMER TONIGHT.
HOWEVER, SOME WIND IS EXPECTED. THIS WILL CAUSE WIND CHILLS TO
RANGE FROM THE LOW 30S IN GLADES COUNTY, TO THE MID 30S ALONG THE
GULF COAST, AND THE MID TO UPPER 40S FOR THE EAST COAST METRO
AREAS.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

TEMPERATURES WILL ONCE AGAIN RANGE FROM THE MID TO UPPER 30S IN
THE INTERIOR TO THE LOW TO MID 40S ALONG THE GULF COAST FRIDAY
NIGHT.

TEMPERATURES LOOK TO WARM AFTER SATURDAY MORNING UNTIL ANOTHER
COLD FRONT MID NEXT WEEK. THIS COULD POTENTIALLY BRING LOWS BACK INTO
MID/UPPER 30S IN THE INTERIOR, THE MID 40S ALONG THE GULF AND UPPER
40S TO LOW 50S FOR THE EAST COAST METRO AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

AMZ610-630-650-651-670-671-FLZ168-172>174-GMZ656-657-676-241400-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
855 AM EST THU JAN 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 24, 4:17 AM ESTRed Flag WarningMFLCollier48 days

Nearby

Small Craft Advisories in Florida, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.